| Model Number |
CLK-4 |
| Medical Device Problem Codes |
Degraded (1153); No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the halogen light source exhibited damage on a lamp socket and also a lamp did not work due to an expired shelf life.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Based on the results of the investigation, it is likely that the lamp socket deteriorated, and the lamp expired.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.